Approximation properties of a class of linear operators


In this paper we deal  with a class of linear operators of integral type. We evaluate the order of approximation and indicate conditions which ensure  the uniform convergence  of the sequence. Also, we apply our results  to operators which represent a generalization of Stancu’s  operators.


Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania


linear positive operator; uniform convergence; Stancu operator; modulus of smoothness

Paper coordinates

O. Agratini, Approximation properties of a class of linear operators, Buletinul Academiei de Științe a Republicii Moldova, Matematica, 29 (1999) no. 1, pp. 73-78.


About this paper



Publisher Name

Buletinul Academiei de Stiinte a Republicii Moldova

Print ISSN


Online ISSN

google scholar link

[1] Durrmeyer, J.L.,  Une formule d’inversion de la transformee de Laplace: Application a la theorie des moments,  These de 3e cycle, Faculte des Sciences de l’Universite de Paris, 1967.
[2] Derriennic, M.M., Sur l’approximation de fonctions integrables sur [0,1] par des polynomes de Bernstein modifies, Journal Approx. Theory, 1981, 31, p. 325-343.
[3] Sahai, A, Prasad, G.,  On simultaneous approximation by modified Lupas operators,  Journal Approx. Theory 1985, 45, p. 122-128.
[4] Sinha, T.A.K., Agrawal, P.N., Gupta, V.,  On simultaneous approximation by modified Baskakov operators,  Bull. Soc., Math. Belg., 1991, 43, no.2, Ser. B, p.217-231.
[5] Sinha, T.A.K., Agrawal, P.N., Sahai, A., Gupta, V.,  Improved L_{p}-approximation by linear combination of modified Lupas operators,  Bull. Inst. Math. Academia Sinica, 1989, 17, no.3, p. 243-253.
[6] Baskakov, V.A.,  An example of linear positive operators in the space of continuous funcitons,  Dokl. Akad. Nauk. SSSR, 113, p.249-251.
[7] Chen, Wenzhong, Tian, Jishan,  On approximation properties of Stancu operators of integral type,  Journal of Xiamen University, 1987, 26, no.3, p. 270-276.
[8] Stancu, D.D., Approximation of funcitons by means of a new generalized Bernstein operator, Calcolo, 1983, 20, no.2, p.211-229.
[9] Gavrea, I., Rasa, I., Remarks on some quantitative Korovkin-type results,  Revue d’Analyse Numerique et de Thorie de l’Approximation, 1993, 22, no.2, p. 173-176.
[10] Agratini, O., Approximation properties of a class of operators of Stancu-Kantorovich type, Research Seminar on Numerical and Statistical Calculus, Babes-Bolyai Univ., Cluj-Napoca, Preprint, 1994, 1, p.3-12.


Related Posts